A 21-year-old female asked:
Can the birth control errin cause irregular bleeding? i was on it had my period then two weeks later what seems like to be another period.
2 doctor answers • 5 doctors weighed in
Obstetrics and Gynecology 44 years experience
Yes: Irregular bleeding is the most common side effect on the pill. Be sure to take it consistently and be careful of other medications, particularly antibiotics. Once started it tends to persist through the cycle. If it recurs you might discuss making a switch.
4.6k viewsReviewed >2 years ago
Obstetrics and Gynecology 23 years experience
4.5k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.